# SDR AUS20031047

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: L168468A
- Condition: Broken
- Location: Accessory Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FAILED.  INVESTIGATION FOUND ACCESSORY CASE DRIVE GEARS WITH BROKEN TEETH.
